MAUDE Adverse Event Report: CERAPEDICS I-FACTOR; PUTTY

CERAPEDICS I-FACTOR; PUTTY
Model Number 700-010
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Dyspnea (1816); Seroma (2069)
Date of Event 10/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The us instructions for use (ifu) for putty (40002-07-5) identify "soft tissue damage or fluid collections, including hematoma or seroma" also "wound complications including hematoma, site drainage, infection, dehiscence, and/or necrosis" as potential adverse events associated with any surgical procedure.No updates to the ifu are warranted at this time.Based on the investigation performed, a causal link between i-factor and the adverse event cannot be established.Observed rates of wound complications are within expected levels.
 
Event or Problem Description
On (b)(6) 2025, a surgeon reported a seroma after the patient returned to the emergency room with breathing difficulties three days post single-level acdf using the i-factor putty product.The quality team followed up with the surgeon for more details.The surgeon provided the surgery date, hospital name, product lot number, and confirmed no revision surgery was performed.Additional information included other products used during the procedure and a clinical narrative describing the event.

Brand Name
I-FACTOR
Common Device Name
PUTTY
Manufacturer (Section D)
CERAPEDICS
11025 dover st.
#1600
broomfield CO 80021 5565
Manufacturer (Section G)
CERAPEDICS
11025 dover st
#1600
broomfield CO 80021 5565
Manufacturer Contact
lauren kunkel
11025 dover st.
#1600
broomfield, CO 80021-5565
7208820690
MDR Report Key23659322
Report Number3007155473-2025-25310
Device Sequence Number13275715
Product Code NOX
UDI-Device Identifier00850001680004
UDI-Public(01)00850001680004(17)280229(10)25C2341
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P140019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number700-010
Device Lot Number25C2341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexMale